# SDR JJBA20240522050

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, UNDERFLOOR, LH OMEGA BEAM NO 2, 2 CRACKS SUSPECTED AT FR24,25. 2 REPAIR DOUBLERS ON LH CENTER FUSELAGE 1 OMEGA BEAM, ON INBD VERTICAL FLANGE AT FR24 & 25
